# SDR GLBA201108081

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,541 hours, 38,467 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2262
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON APPROACH.  DID NOT HEAR THE PUMP TURN ON WHEN MOVING THE LANDING GEAR CONTROL HANDLE.  PUMPED GEAR DOWN MANUALLY, HAD ALL 5 GREEN LIGHTS AND IN TRANSIT LIGHT WAS EXTINGUISHED.  MX REPLACED THE LG SERVICE VALVE IAW BMM 32-30-16, OPS CHECKED GOOD.
